# SDR UIEA2016071800593

- Difficulty date: July 16, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 80,812 hours, 17,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EXTERIOR DOOR EMERGENCY LIGHT INOPERATIVE.   REPLACED THE LAMP IAW M/M 33-51-16/201, TESTED OK IAW AMM 33-51-001/501.
